for gyno caused by testosterone replacement therapy (TRT) low dose

tres

New member
for gyno caused by trt low dose

what Aromatase inhibitor (AI) should i use for gyno caused by trt?
i was just told not to use a-dex or nolva..someone mentioned letrozole i have never heard of it
 

tres

New member
should i use a low dose of either being i'm using a low dose for testosterone replacement therapy (TRT) of test?also another guy is telling me aromasin,or letrozole would be a better choice for me ?
 
Last edited:

StoneColdNTO

Administrator
If you're really on testosterone replacement therapy (TRT) or Hormone Replacement Therapy (HRT), then you're under a doctors supervision. I'd suggest you get your estrogen levels checked by him, and see what he comes up with as far as a game plan is concerned.
 

tres

New member
if u havent heard testosterone replacement therapy (TRT) dr's are all a bit slow when it comes to knowledge on this subject.
i had consulted swale he told me he doesnt like a-dex or nolva anymore but does write scripts for any other drugs at this point cause it is too difficult to ligitimize so far.
 
Top